# SDR IPXA2021051769464

- Difficulty date: April 28, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E UPPER STRINGER IS CRACKED AT STA. XOS. 669.REPAIRED CRACKED R/H WING FIXED L/E STRINGER BETWEEN STA. XOS. 661 TO 673 IAW SRM 57-40-03 REPAIR 2 FIG. 202. (MAJOR)
